MathSciNet Relay Station
MathSciNet bibliographic data
MR1013964 47D03 (28C20 47A60 47B25 81S40)
de Bivar-Weinholtz, António; Lapidus, Michel L. Product formula for resolvents of normal operators and the modified Feynman integral. Proc. Amer. Math. Soc. 110 (1990), no. 2, 449–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement